# SDR MASA200700025

- Difficulty date: January 12, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 22,826 hours, 17,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2765 PHX.  EMERGENCY EXIT SIGN NEAR MAIN CABIN DOOR WILL NOT ILLUMINATE.  MX RESECURED LOOSE CONNECTOR IN BACK OF SIGN AND LIGHT, OP CHECKED GOOD.
